advertisement
Question
Posted by: zoe | 2009/06/18

Triphaisal

hi doc,

i have started going to the gym and trying to eat healthier and dieting.I want 2take meal supplement shakes, would this interfere with contraceptive im on (triphaisal) as i definitely do not want 2fall pregnant accidentally.

Your advice is appreciated.
Zoe

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No it should not interfere with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement